# SDR 96ZZZX3005

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3452 · ATC Transponder System
- Part: Resistor
- Part number: 001560033
- Condition: Defective
- Location: Hi Volt Bleed
- Component: King, KT76A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER NOTED SEVERAL INSTANCES OF DEFECTIVE HIGH VOLTAGE BLEEDER RESISTORS IN THE KT-76A, ESPECIALLY THE HIGHER SERIAL NUMBER UNITS.  FOUND THE FIRST ONE THE HARD WAY, ZAPPED WHILE PUTTING UNIT TOGETHER.  THIS DOES NOT POSE A FLIGHT HAZARD, BUT CAN BE DANGEROUS TO AN UNWARY TECHNICIAN.
